# SDR 2015FA0000218

- Difficulty date: May 20, 2015
- Submitted: May 20, 2015
- Operation: General aviation
- Aircraft: N114E
- Make and model: Cessna 560CESSNA
- Aircraft serial: 0795
- Aircraft time: 400 hours, 214 cycles
- Engine: Pwa PW535A
- Engine time: 400 hours, 214 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE ROLLED BACK IN FLIGHT TO FLIGHT IDLE. CREW SHUTDOWN ENGINE, UPON RESTART INFLIGHT THEY RECEIVED ENGINE CONTROL FAIL MESSAGE.  ENGINE WOULD REMAIN IN FLIGHT IDLE WHEN THROTTLE WAS ADVANCED.  ACFT LANDED WITHOUT INCIDENT.  RT ENGINE EEC, FADEC, WAS REPLACED.
